Accessibility navigation


Seasonality of type 1 diabetes mellitus in children and its modification by weekends and holidays: retrospective observational study

Mooney, J. A., Helms, P. J., Jolliffe, I. T. and Smail, P. (2004) Seasonality of type 1 diabetes mellitus in children and its modification by weekends and holidays: retrospective observational study. Archives of Disease in Childhood, 89 (10). pp. 970-973.

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.


Item Type:Article
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Meteorology
ID Code:5265
Additional Information:855NZ ARCH DIS CHILD

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation